# SDR ALGA2012012401412

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: XATYA
- Make and model: Bell 412EP
- Aircraft serial: 36315
- Aircraft time: 6,050 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040101129A
- Part serial: A1031
- Condition: Corroded
- Location: Zone 200
- Part time: 1,186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST HAS PITTING CORROSION BEYOND LIMITS ON SPLINES.
